Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 88, NWS Melbourne, FL

June 20, 2011Martin County, Okeechobee County, Saint Lucie County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 20, 2011, 4:57 PM EDT for Martin County, Okeechobee County, Saint Lucie County, Florida. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2011, 4:57 PM EDT (20:57 UTC)
Expired
Jun 20, 2011, 6:00 PM EDT
In force
63 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Martin County, FL, Okeechobee County, FL, Saint Lucie County, FL

The radar

The Melbourne radar (KMLB), 102 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.0 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2011-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 864 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2011-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
864 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
946 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

751 
WUUS52 KMLB 202057
SVRMLB
FLC085-093-111-202200-
/O.NEW.KMLB.SV.W.0088.110620T2057Z-110620T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
457 PM EDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MARTIN COUNTY IN FLORIDA
  SOUTHERN OKEECHOBEE COUNTY IN FLORIDA
  SOUTHWESTERN ST. LUCIE COUNTY IN FLORIDA

* UNTIL 600 PM EDT.

* AT 456 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  EAST OF TAYLOR CREEK...OR 10 MILES SOUTHEAST OF OKEECHOBEE...AND
  MOVING NORTHWEST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO... 
  OKEECHOBEE AND FOUR SEASONS ESTATES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 2718 8075 2720 8080 2718 8084 2714 8086
      2714 8088 2716 8088 2724 8098 2729 8100
      2731 8104 2735 8061 2714 8060 2714 8070
TIME...MOT...LOC 2057Z 147DEG 3KT 2718 8068

$$


KELLY
3 follow-up statements
063 
WWUS52 KMLB 202124
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
524 PM EDT MON JUN 20 2011

FLC085-111-202132-
/O.CAN.KMLB.SV.W.0088.000000T0000Z-110620T2200Z/
MARTIN-ST. LUCIE-
524 PM EDT MON JUN 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ST. LUCIE AND
NORTHWESTERN MARTIN COUNTIES IS CANCELLED...

LAT...LON 2718 8075 2720 8080 2718 8084 2714 8086
      2714 8088 2716 8088 2724 8098 2729 8100
      2731 8104 2734 8068 2714 8068 2714 8070
TIME...MOT...LOC 2122Z 006DEG 4KT 2722 8080

$$

FLC093-202200-
/O.CON.KMLB.SV.W.0088.000000T0000Z-110620T2200Z/
OKEECHOBEE-
524 PM EDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHERN OKEECHOBEE COUNTY...

AT 518 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR OKEECHOBEE CITY AND TAYLOR CREEK...MOVING SOUTH AT 5 
MPH. 

OTHER STRONG TO SEVERE STORMS WERE DEVELOPING OVER SOUTHERN 
OKEECHOBEE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 2718 8075 2720 8080 2718 8084 2714 8086
      2714 8088 2716 8088 2724 8098 2729 8100
      2731 8104 2734 8068 2714 8068 2714 8070
TIME...MOT...LOC 2122Z 006DEG 4KT 2722 8080

$$


KELLY
284 
WWUS52 KMLB 202151
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
551 PM EDT MON JUN 20 2011

FLC093-202200-
/O.CON.KMLB.SV.W.0088.000000T0000Z-110620T2200Z/
OKEECHOBEE-
551 PM EDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHERN OKEECHOBEE COUNTY...

AT 549 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR BASSWOOD ESTATES...OR 6 MILES NORTH OF OKEECHOBEE...
MOVING SOUTH AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
WHISPERING PINES...TAYLOR CREEK...OKEE TANTIE STATE PARK AND FOUR 
SEASONS ESTATES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

&&

LAT...LON 2718 8075 2720 8080 2718 8084 2714 8086
      2714 8088 2716 8088 2724 8098 2729 8100
      2731 8104 2734 8068 2714 8068 2714 8070
TIME...MOT...LOC 2150Z 006DEG 5KT 2733 8086

$$


KELLY
846 
WWUS52 KMLB 202159
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
559 PM EDT MON JUN 20 2011

FLC093-202207-
/O.EXP.KMLB.SV.W.0088.000000T0000Z-110620T2200Z/
OKEECHOBEE-
559 PM EDT MON JUN 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN OKEECHOBEE COUNTY
WILL EXPIRE AT 600 PM EDT...

THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED...THUS THE 
WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...GUSTY WINDS OF 30 TO 
40 MPH...CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL WILL CONTINUE 
ACROSS MUCH OF SOUTHERN OKEECHOBEE COUNTY THROUGH 630 PM. 

LAT...LON 2718 8075 2720 8080 2718 8084 2714 8086
      2714 8088 2716 8088 2724 8098 2729 8100
      2731 8104 2734 8068 2714 8068 2714 8070
TIME...MOT...LOC 2157Z 006DEG 5KT 2732 8086

$$


KELLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:00 PM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jun 20, 3:00 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
300 PM EDT MON JUN 20 2011

.DISCUSSION...

...HOT THROUGH WEDNESDAY...FOLLOWED BY INCREASING RAIN CHANCES INTO
THIS WEEKEND...

CURRENTLY/TONIGHT...BEST RAIN CHANCES WILL CONTINUE TO BE NEAR LAKE
OKEECHOBEE THROUGH LATE AFTERNOON WITH LAKE/SEA BREEZE COLLISIONS.
AS THE EAST AND WEST COAST SEA BREEZE COLLIDE TOWARD ORLANDO AND FAR
INTERIOR COULD SEE ADDITIONAL SHOWERS/STORMS DEVELOP TOWARD SUNSET.
THIS CONVECTION SHOULD END EARLY THIS EVENING WITH SKIES BECOMING
MOSTLY CLEAR AFTER MIDNIGHT AND TEMPS FALLING INTO THE LOW/MID 70S.

TUESDAY...HIGH PRESSURE RIDGE AXIS OVER LAKE OKEECHOBEE WILL SHIFT
NORTHWARD AND OVER CENTRAL FLORIDA. THE EAST COAST SEA BREEZE SHOULD
DEVELOP EARLY IN THE AFTERNOON AND MOVE INLAND THROUGH THE REMAINDER
OF THE DAY UNDER A MORE EAST/SOUTHEAST LOW LEVEL FLOW. LINGERING
DRIER AIRMASS AND DEEP LAYER SUBSIDENCE OVER THE AREA WILL KEEP RAIN
CHANCES LOW TUESDAY.  WILL KEEP JUST A SLIGHT CHANCE FOR AFT SHOWERS
AND THUNDERSTORMS MAINLY OVER THE INTERIOR...ALONG AND AHEAD OF THE
SEA BREEZE BOUNDARY. HIGHS WILL CONTINUE TO REACH MID/UPPER 90S OVER
THE INTERIOR AND LOW 90S ALONG THE COAST.

WED...COVERAGE OF SHRA/TSRA REMAINS LOW GIVEN RATHER MIDDLING MEAN
PWAT VALUES (1.4" TO 1.5") AND RATHER WARM/SUPPRESSED MID/UPPER LVLS
COURTESY OF THE DEEP LYR HIGH PRESSURE RIDGE OVER THE REGION. THE
SURFACE RIDGE AXIS WILL REMAIN OVER THE SOUTH CENTRAL PENINSULA WITH
A WEAK PRESSURE PATTERN/WIND FIELDS WEAK. POPS WILL BE LIMITED TO
SLIGHT CHC AFTN SHRA/TS ALONG SEA AND LAKE BREEZE BOUNDARIES...
MAINLY INTERIOR AND AREAS NEAR LAKE OKEECHOBEE. TEMPS REMAIN ABOVE
NORMAL...WITH MID 90S INTERIOR...EVEN A FEW UPPER 90S AND NR 90/LWR
90S NEAR THE EAST COAST BEFORE SEA BREEZE ONSET.

THU-NEXT MON (MODIFIED PREV)...PATTERN TRANSITIONS LATE WEEK AS
RIDGE ALOFT IS DISPLACED SOUTHEASTWARD. THIS OCCURS AS A MID LVL
SHORT WAVE TROUGH AND ATTENDANT SFC SYSTEM TRACKS EWD ACROSS THE
MIDWEST/GREAT LAKES WITH TROUGHINESS ALOFT EXTENDING INTO THE SE
STATES. MOISTURE DEEPENS OVER THE AREA WITH PWATS FORECAST TO RISE
AT OR ABOVE 2.0" INCHES FROM FRI ONWARD. COVERAGE OF PRECIP IS
EXPECTED TO INCREASE AS THIS OCCURS AND RIDGE AXIS SETTLES BACK
SOUTH OF CTRL FL. CHANCE/SCATTERED POPS FROM THURSDAY INTO THE
WEEKEND. FCST CONTINUES TO INDICATE 30/40 POPS EACH DAY...AND MAY
EVEN NEED TO RAISE SOME FOR FRI-SUN. TEMPS EXPECTED TO TREND DOWN
CLOSER TO CLIMO NORMS GIVE THE HIGHER POPS/MORE CLOUDS...WITH MAXES
IN THE UPPER 80S/NR 90 COAST AND LOWER 90S INLAND.

&&

.AVIATION...VFR CONDS GENERALLY EXPECTED. BEST RAIN CHANCES TO
REMAIN NEAR LAKE OKEECHOBEE. HOWEVER A LATE DAY SEA BREEZE COLLISION
OVER THE INTERIOR MAY ALLOW FOR ISOLATED CONVECTION FARTHER NORTH
TOWARD ISM/MCO/SFB AROUND 00Z. WILL KEEP OUT OF TAFS FOR NOW AS RAIN
CHANCES REMAIN QUITE LOW.

&&

.MARINE...HIGH PRESSURE RIDGE AXIS WILL LIFT NORTHWARD OVER CENTRAL
FLORIDA INTO TUESDAY. WINDS WILL BECOME SOUTHWEST AROUND 5 TO 10 KTS
TONIGHT AND THEN SOUTH/SOUTHEAST TOMORROW AS SEA BREEZE MOVES
INLAND. SEAS WILL REMAIN AROUND 1-2 FT.

WED-SAT...SURFACE HIGH PRESSURE RIDGE AXIS WILL MEANDER OVER THE
CTRL AND SOUTHERN PENINSULA NEXT SEVERAL DAYS. WIND FIELDS WILL BE
RELATIVELY LIGHT-MDT S-SW ~10-15KT...BECOMING ONSHORE NEAR THE COAST
EACH AFTERNOON. SEAS AOB 3FT...MAYBE CLOSE TO 4FT OUT TWD 50-60NM
OFFSHORE

&&

FIRE WEATHER...HIGH PRESSURE RIDGE AXIS WILL LIFT NORTH ACROSS
CENTRAL FLORIDA TOMORROW. SOUTHERLY FLOW AROUND 5 TO 10 MPH IN THE
MORNING WILL BECOME EAST TO SOUTHEAST AROUND 10 MPH AS THE EAST
COAST SEA BREEZE MOVES INLAND IN THE AFTERNOON. HOT TEMPS AND DRIER
AIR WILL ALLOW FOR RH VALUES TO FALL INTO THE RANGE OF 35-40 PERCENT
OVER THE INTERIOR AGAIN ON TUESDAY.

WED-SAT...HOT DAYTIME TEMPS AND RAIN CHANCES AOB 20 PERCENT WED WILL
ALLOW SOME MIN RH VALUES TO REACH 35-40 PCT OVER THE INTERIOR IN THE
AFTERNOON. BY THU-FRI...INCREASING MOISTURE LEVELS WILL BRING INCRS
IN CLOUD COVER/HIGHER COVERAGE OF SHRA/TS LIMITING MIN AFTN RH VALS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  93  73  94  74 /  10  10  10  10
MCO  96  73  95  75 /  20  10  20  10
MLB  90  72  91  76 /  10  10  10  10
VRB  91  72  91  75 /  20  10  10  10
LEE  97  74  97  76 /  10  10  20  10
SFB  95  74  96  76 /  20  10  10  10
ORL  96  75  96  77 /  20  10  20  10
FPR  91  72  91  74 /  20  10  20  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

SHORT TERM/AVIATION...WEITLICH
LONG TERM/IMPACT WX UPDATES....CRISTALDI
Hazardous weather outlook, Jun 20, 12:30 PM EDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1230 PM EDT MON JUN 20 2011

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-202100-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1230 PM EDT MON JUN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
THE EAST COAST SEA BREEZE INTERACTING WITH THE LAKE OKEECHOBEE
BREEZE WILL PRODUCE SCATTERED STORMS AROUND LAKE OKEECHOBEE THIS
AFTERNOON. ISOLATED STORMS ARE POSSIBLE FROM SOUTH BREVARD AND
OSCEOLA SOUTH AS THE EAST COAST SEA BREEZE PUSHING INLAND LIFTS AN
INCREASINGLY UNSTABLE AIR MASS. COOLER TEMPERATURES ALOFT WILL BE
CONDUCIVE FOR THE FORMATION OF HAIL. GUSTY WINDS AND CLOUD TO GROUND
LIGHTNING STRIKES WILL ALSO A WEATHER HAZARD...ESPECIALLY WITH THE
STORMS AROUND LAKE OKEECHOBEE.

.MARINE THUNDERSTORM GUST IMPACT...
AFTERNOON THUNDERSTORMS WILL BE CAPABLE OF PRODUCING GUSTS TO 40 MPH
ON LAKES AND RIVERS FROM SOUTH BREVARD AND OSCEOLA COUNTIES SOUTH
THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TEMPERATURES IN THE MID TO UPPER 90S INTERIOR ALONG WITH HEAT INDEX
VALUES 100 TO 105 CAN BE EXPECTED TUESDAY AND WEDNESDAY AFTERNOONS.

STORM CHANCES ARE FORECAST TO INCREASE STARTING THURSDAY AND INCREASE
FURTHER INTO THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

WIMMER/CRISTALDI

In the hours before

Special weather statement, Jun 20, 4:24 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
424 PM EDT MON JUN 20 2011

FLZ058-064-202115-
MARTIN-OKEECHOBEE-
424 PM EDT MON JUN 20 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER WESTERN MARTIN COUNTY...MAY DEVELOP INTO
SOUTHERN OKEECHOBEE COUNTY...

* UNTIL 515 PM EDT.

AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS NEAR PORT MAYACA...
MOVING NORTHWEST AT 15 MPH. ADDITIONAL STRONG STORMS MAY DEVELOP
OVER SOUTHERN OKEECHOBEE COUNTY AS THE SEA BREEZE PUSHES THROUGH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2696 8062 2711 8067 2718 8075 2720 8080
      2718 8084 2714 8086 2718 8090 2719 8091
      2732 8082 2724 8068 2721 8068 2721 8063
      2712 8047 2695 8054
TIME...MOT...LOC 2023Z 121DEG 11KT 2703 8059

KELLY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 4:24 PM EDTSpecial Weather StatementMLBMartin51 min
Jun 20, 5:14 PM EDTSpecial Weather StatementMLBMartin46 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.